# SDR IPXA2020060556183

- Difficulty date: May 20, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN STA XOS= 633.4 TO 636.8. REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN STA XOS= 633.4 TO 636.8 IAW SRM 57-40-02 REPAIR 15 FIG 205. (MAJOR)
